# SDR SWIA202164122

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT INTERFACE FS280.00 Â€“ FS282.86 HAS CORROSION IN MULTIPLE AREAS STGR20L Â€“ STGR21R.   (C CHECK RO 02-03-22)   REMOVED CORROSION AT FS280.00 Â± FS282.86 , STGR20L - STGR21R. CIRCUNFERENTIAL JOINT REF CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-21-2214 REV--, DATED 2022-01-07. PRESSURE CHECK GOOD.
